Endometriosis UK

More bad days than good

Hello, I’m 19 years old and have just recently been diagnosed with endometriosis! After many times being hospitalised due to the severe pain thinking it was appendicitis then realising it was more of a gyny problem, I had a laparoscopy about 2 months ago. This was when they found quite abit of endometriosis and also inserted the Mirena. I am now waiting for my 2nd op in which they are going to try and remove most of the endo! But for now, I’m in a lot of pain daily and really struggling to keep positive! I’m getting really down and frustrated with it all and really finding it hard to even get out of bed some days! I’m losing all hope and end up sleeping my days away as I feel I don’t feel the pain as much when I’m asleep! The pains just seem to be getting worse and worse by the day and walking and moving seems difficult when they reach the worst! Also after severe pain I’ll bleed a little and I’m not sure why this is? Could it be a cyst? Is it the Mirena? I’m not due on my period and it only ever occurs after these severe episodes

Thanks for listening!!xx

7 Replies
oldestnewest

Awwww babe!!! Don’t feel down. There are many of us out here that can help and support you through this.

I know it’s difficult to get up some days and you are correct that there are more bad days but you just have to fight through it sometimes...

I’m having a bad day today and just want to stay in bed but I’ve managed to get up and come downstairs. I’m watching a bit of tv and then hopefully get out for a walk and fresh air.

Do you have a partner? Maybe family around you? Xx

1 like
Reply

Thank you so much, it’s nice to be able to talk about it! It helps me a lot! Yeah I live with my family and they’re very supportive it’s just a waiting game until my next op which is nerve racking for me as I got so poorly after my laparoscopy!

Sorry to hear you’re having a bad day, I hope you’re okay xxx

Reply

I wish I knew you earlier so I advise you never to have done any laparoscopy whatever cos it brings more issues after I had a similar experience

Reply

Yeah after my lap I got a kidney infection and mild sepsis but I think it’s because they sent me home so dehydrated after it!!

1 like
Reply

Hello! wow there are aspects of your story I can really relate too. Over a month ago the Dr thought I had appendicitis, I am also 19. Turned out not to be but waiting for a diagnostic lap in March. Also I have one or two very long naps a day to distract myself from pain I guess you could say.

To lighten you spirits try to have some me time. Get a nice face mask, hair mask nice body lotion and your fav tv show or book and try to unwind. You don't have to spend a lot at all I get my stuff from Savers they have Toni and Guy hair mask for low price. You deserve to treat yourself and stress isn't good for pain.

When it comes to the bleeding situation it could well be your body getting used to the Mirena I was on the Depo shot awhile back and took my body at least half a year to get used to it. If it's bother some or causing you anxiety I would get it checked out just to get it out of your mind. I do understand your pain I gt awful pain in my right hip and leg I use hot and cold treatment and see what works best. Also I find tiger balm a life saver ! about £3-4 in Boots but lasted me about 9 months! it's my holy grail.

Lastly, use the endometriosis helpline if you find yourself in a low mind set the women i believe suffer themselves with this disease also rant on here as much as you want.

Hope you find some of my rambling useful lol xx

1 like
Reply

I get it more so on my right hand side! Hardly ever on my left but my laparoscopy showed it all over the place so not too sure why it’s only ever there! Thank you so much!! I’ll go and get some! I really appreciate it xxx

Reply

Eiiiissshhh Why do you take depo shorts . The worst ever. I took it and had big lumps in my breast . My friend got lots of infection d nearly passed on . I always think ladies need to be very careful abt contraceptive especially depo. To tell you the truth others I know have contracted incurable stds . Depo is a dangerous injection stay away but keep well . Dear . Get use to condom. Let him use it though you think it’s nOt real. Your health comes first . Be wise dear

Reply

You may also like...